Journal article icon

Journal article

NUCLEAR SHIELDING IN THE ALKALI-METAL ANIONS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1021/ja00261a013

Authors


Journal:
JOURNAL OF THE AMERICAN CHEMICAL SOCIETY
Volume:
108
Issue:
1
Pages:
78-81
Publication date:
1986-01-08
DOI:
ISSN:
0002-7863
URN:
uuid:35a5a28d-f9e7-44a3-926d-de8b48d8079e
Source identifiers:
46537
Local pid:
pubs:46537

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP